August  2017, 22(6): 2501-2519. doi: 10.3934/dcdsb.2017104

Quasi-periodic solutions of generalized Boussinesq equation with quasi-periodic forcing

1. 

College of Mathematics and Physics, Yancheng Institute of Technology, Yancheng 224051, China

2. 

Department of Mathematics, Southeast University, Nanjing 211189, China

E-mail address: shiyanling96998@163.com

Received  August 2014 Revised  November 2015 Published  March 2017

Fund Project: This work is supported by the Tian Yuan special Funds of the National Natural Science Foundation of China (Grant No. 11526178), NSFJS Grant (BK 20131285) and NSFC Grant(11371090,11301072)

In this paper, one-dimensional quasi-periodically forced generalized Boussinesq equation
$u_{tt}-u_{xx} + u_{xxxx} +\varepsilon \phi(t) ( u+u^3 )_{xx}=0$
with hinged boundary conditions is considered, where
$\varepsilon$
is a small positive parameter,
$\phi(t)$
is a real analytic quasi-periodic function in
$t$
with frequency vector
$\omega=( \omega_1,\omega_2,\cdots,\omega_m ).$
It is proved that, under a suitable hypothesis on
$\phi(t),$
there are many quasi-periodic solutions for the above equation via KAM theory.
Citation: Yanling Shi, Junxiang Xu, Xindong Xu. Quasi-periodic solutions of generalized Boussinesq equation with quasi-periodic forcing. Discrete & Continuous Dynamical Systems - B, 2017, 22 (6) : 2501-2519. doi: 10.3934/dcdsb.2017104
References:
[1]

P. Baldi and M. Berti, Forced vibrations of a nonhomogeneous string, SIAM J. Math. Anal., 40 (2008), 382-412. Google Scholar

[2]

P. BaldiM. Berti and R. Montalto, KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation, Math. Ann., 359 (2014), 471-536. Google Scholar

[3]

M. Berti and M. Procesi, Quasi-periodic solutions of completely resonant forced wave equations, Comm. Partial Differential Equation, 31 (2006), 959-985. Google Scholar

[4]

J. Bona and R. Sachs, Global existence of smooth solutions and stability of solitary waves for a generalized Boussinesq equation, Comm. Math. Phys., 118 (1988), 15-29. Google Scholar

[5]

M. Boussinesq, Théorie générale des mouvements qui sout propagés dans un canal rectangularire horizontal, C. R. Acad. Sci. Paris, 73 (1871), 256-260. Google Scholar

[6]

M. Boussinesq, Théorie des ondes et des remous qui se propagent le long d'un canal rectangulaire horizontal, en communiquant au liquide contenu dans ce canal des vitesses sensiblement pareilles de la surface au fond, J. Math. Pure Appl. Sect., 17 (1872), 55-108. Google Scholar

[7]

M. Boussinesq, Essai sur la théorie des eaux courantes, Mémoires présentés par divers savants á l'Académie des Sciences Inst. France, 2 (1877), 1-680. Google Scholar

[8]

P. DefitC. Tomei and E. Trubowitz, Inverse scattering and the Boussinesq equation, Comm. Pure Appl. Math., 35 (1982), 567-628. Google Scholar

[9]

R. Feola and M. Procesi, Quasi-periodic solutions for fully nonlinear forced reversible Schrödinger equations, J. Differential Equations, 259 (2015), 3389-3447, arXiv: 1412.5786.Google Scholar

[10]

L. Jiao and Y. Wang, The construction of quasi-periodic solutions of quasi-periodic forced Schrödinger equation, Commun. Pure Appl. Anal., 8 (2009), 1585-1606. Google Scholar

[11]

R. Johnson, A Morden Introduction of Mathematical Theory of Water Waves, Cambriadge Universty Press. , 2004.Google Scholar

[12]

S. Kuksin, Nearly Integrable Infinite-dimensional Hamiltonian Systems, Lecture Notes in Mathematics, 1556, Springer-Verlag, Berlin, 1993.Google Scholar

[13]

J. Liu and J. Si, Invariant tori for a derivative nonlinear Schrödinger equation with quasi periodic forcing, J. Math. Phys., 56 (2015), 032702, 25pp. Google Scholar

[14]

Y. Liu and R. Xu, Global existence and blow up of solutions for Cauchy problem of generalized Boussinesq equation, Phys. D., 237 (2008), 721-731. Google Scholar

[15]

Y. Liu, Instability of solitary waves for generalized Boussinesq equations, J. Dynam. Differential Equations., 5 (1993), 537-558. Google Scholar

[16]

Y. Liu, Instability and blow-up of solutions to a generalized Boussinesq equation, SIAM J. Math. Anal., 26 (1995), 1527-1546. Google Scholar

[17]

Y. Liu, Strong instability of solitary-wave solutions of a generalized Boussinesq equation, J. Differential Equations., 164 (2000), 223-239. Google Scholar

[18]

Y. LiuM. Ohta and G. Todorova, Instabilité forte d'ondes solitaires pour des équations de Klein-Gordon non linéaires et des équations généralisées de Boussinesq, Ann. Inst. H. Poincaré Anal. Non Linéaire., 24 (2007), 539-548. Google Scholar

[19]

L. Mi and K. Zhang, Invariant tori for Benjamin-Ono equation with unbounded quasiperiodically forced perturbation, Discrete Contin. Dyn. Syst., 34 (2014), 689-707. Google Scholar

[20]

J. Pöschel, A KAM-theorem for some nonlinear partial differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 23 (1996), 119-148. Google Scholar

[21]

P. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential equations, Comm. Pure Appl. Math., 20 (1967), 145-205. Google Scholar

[22]

P. Rabinowitz, Time periodic solutions of nonlinear wave equations, Manuscripta Math., 5 (1971), 165-194. Google Scholar

[23]

J. Rui and J. Si, Quasi-periodic solutions for quasi-periodically forced nonlinear Schrödinger equations with quasi-periodic inhomogeneous terms, Phys. D, 286 (2014), 1-31. Google Scholar

[24]

Y. ShiJ. Xu and X. Xu, On quasi-periodic solutions for a generalized Boussinesq equation, Nonlinear Anal., 105 (2014), 50-61. Google Scholar

[25]

Y. ShiJ. Xu and X. Xu, On the quasi-periodic solutions for generalized boussinesq equation with higher order nonlinearity, Applicable Analysis, 94 (2015), 1977-1996. Google Scholar

[26]

J. Si, Quasi-periodic solutions of a non-autonomous wave equations with quasi-periodic forcing, J. Differential Equations, 252 (2012), 5274-5360. Google Scholar

[27]

Y. Wang, Quasi-periodic solutions of a quasi-periodically forced nonlinear beam equation, Commun. Nonlinear Sci. Numer. Simul., 17 (2012), 2682-2700. Google Scholar

[28]

E. Yusufoğlu, Blow-up solutions of the generalized Boussinesq equation obtained by variational iteration method, Nonlinear Dynam., 52 (2008), 395-402. Google Scholar

[29]

V. Zakharov, On the stochastization of one dimensional chains of nonlinear oscillators, Sov. Phys. JETP, 38 (1974), 108-110. Google Scholar

[30]

M. Zhang and J. Si, Quasi-periodic solutions of nonlinear wave equations with quasi-periodic forcing, Phys. D, 238 (2009), 2185-2215. Google Scholar

show all references

References:
[1]

P. Baldi and M. Berti, Forced vibrations of a nonhomogeneous string, SIAM J. Math. Anal., 40 (2008), 382-412. Google Scholar

[2]

P. BaldiM. Berti and R. Montalto, KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation, Math. Ann., 359 (2014), 471-536. Google Scholar

[3]

M. Berti and M. Procesi, Quasi-periodic solutions of completely resonant forced wave equations, Comm. Partial Differential Equation, 31 (2006), 959-985. Google Scholar

[4]

J. Bona and R. Sachs, Global existence of smooth solutions and stability of solitary waves for a generalized Boussinesq equation, Comm. Math. Phys., 118 (1988), 15-29. Google Scholar

[5]

M. Boussinesq, Théorie générale des mouvements qui sout propagés dans un canal rectangularire horizontal, C. R. Acad. Sci. Paris, 73 (1871), 256-260. Google Scholar

[6]

M. Boussinesq, Théorie des ondes et des remous qui se propagent le long d'un canal rectangulaire horizontal, en communiquant au liquide contenu dans ce canal des vitesses sensiblement pareilles de la surface au fond, J. Math. Pure Appl. Sect., 17 (1872), 55-108. Google Scholar

[7]

M. Boussinesq, Essai sur la théorie des eaux courantes, Mémoires présentés par divers savants á l'Académie des Sciences Inst. France, 2 (1877), 1-680. Google Scholar

[8]

P. DefitC. Tomei and E. Trubowitz, Inverse scattering and the Boussinesq equation, Comm. Pure Appl. Math., 35 (1982), 567-628. Google Scholar

[9]

R. Feola and M. Procesi, Quasi-periodic solutions for fully nonlinear forced reversible Schrödinger equations, J. Differential Equations, 259 (2015), 3389-3447, arXiv: 1412.5786.Google Scholar

[10]

L. Jiao and Y. Wang, The construction of quasi-periodic solutions of quasi-periodic forced Schrödinger equation, Commun. Pure Appl. Anal., 8 (2009), 1585-1606. Google Scholar

[11]

R. Johnson, A Morden Introduction of Mathematical Theory of Water Waves, Cambriadge Universty Press. , 2004.Google Scholar

[12]

S. Kuksin, Nearly Integrable Infinite-dimensional Hamiltonian Systems, Lecture Notes in Mathematics, 1556, Springer-Verlag, Berlin, 1993.Google Scholar

[13]

J. Liu and J. Si, Invariant tori for a derivative nonlinear Schrödinger equation with quasi periodic forcing, J. Math. Phys., 56 (2015), 032702, 25pp. Google Scholar

[14]

Y. Liu and R. Xu, Global existence and blow up of solutions for Cauchy problem of generalized Boussinesq equation, Phys. D., 237 (2008), 721-731. Google Scholar

[15]

Y. Liu, Instability of solitary waves for generalized Boussinesq equations, J. Dynam. Differential Equations., 5 (1993), 537-558. Google Scholar

[16]

Y. Liu, Instability and blow-up of solutions to a generalized Boussinesq equation, SIAM J. Math. Anal., 26 (1995), 1527-1546. Google Scholar

[17]

Y. Liu, Strong instability of solitary-wave solutions of a generalized Boussinesq equation, J. Differential Equations., 164 (2000), 223-239. Google Scholar

[18]

Y. LiuM. Ohta and G. Todorova, Instabilité forte d'ondes solitaires pour des équations de Klein-Gordon non linéaires et des équations généralisées de Boussinesq, Ann. Inst. H. Poincaré Anal. Non Linéaire., 24 (2007), 539-548. Google Scholar

[19]

L. Mi and K. Zhang, Invariant tori for Benjamin-Ono equation with unbounded quasiperiodically forced perturbation, Discrete Contin. Dyn. Syst., 34 (2014), 689-707. Google Scholar

[20]

J. Pöschel, A KAM-theorem for some nonlinear partial differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 23 (1996), 119-148. Google Scholar

[21]

P. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential equations, Comm. Pure Appl. Math., 20 (1967), 145-205. Google Scholar

[22]

P. Rabinowitz, Time periodic solutions of nonlinear wave equations, Manuscripta Math., 5 (1971), 165-194. Google Scholar

[23]

J. Rui and J. Si, Quasi-periodic solutions for quasi-periodically forced nonlinear Schrödinger equations with quasi-periodic inhomogeneous terms, Phys. D, 286 (2014), 1-31. Google Scholar

[24]

Y. ShiJ. Xu and X. Xu, On quasi-periodic solutions for a generalized Boussinesq equation, Nonlinear Anal., 105 (2014), 50-61. Google Scholar

[25]

Y. ShiJ. Xu and X. Xu, On the quasi-periodic solutions for generalized boussinesq equation with higher order nonlinearity, Applicable Analysis, 94 (2015), 1977-1996. Google Scholar

[26]

J. Si, Quasi-periodic solutions of a non-autonomous wave equations with quasi-periodic forcing, J. Differential Equations, 252 (2012), 5274-5360. Google Scholar

[27]

Y. Wang, Quasi-periodic solutions of a quasi-periodically forced nonlinear beam equation, Commun. Nonlinear Sci. Numer. Simul., 17 (2012), 2682-2700. Google Scholar

[28]

E. Yusufoğlu, Blow-up solutions of the generalized Boussinesq equation obtained by variational iteration method, Nonlinear Dynam., 52 (2008), 395-402. Google Scholar

[29]

V. Zakharov, On the stochastization of one dimensional chains of nonlinear oscillators, Sov. Phys. JETP, 38 (1974), 108-110. Google Scholar

[30]

M. Zhang and J. Si, Quasi-periodic solutions of nonlinear wave equations with quasi-periodic forcing, Phys. D, 238 (2009), 2185-2215. Google Scholar

[1]

Lufang Mi, Kangkang Zhang. Invariant Tori for Benjamin-Ono Equation with Unbounded quasi-periodically forced Perturbation. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 689-707. doi: 10.3934/dcds.2014.34.689

[2]

Àngel Jorba, Joan Carles Tatjer. A mechanism for the fractalization of invariant curves in quasi-periodically forced 1-D maps. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 537-567. doi: 10.3934/dcdsb.2008.10.537

[3]

Àngel Jorba, Pau Rabassa, Joan Carles Tatjer. Period doubling and reducibility in the quasi-periodically forced logistic map. Discrete & Continuous Dynamical Systems - B, 2012, 17 (5) : 1507-1535. doi: 10.3934/dcdsb.2012.17.1507

[4]

Jie Liu, Jianguo Si. Invariant tori of a nonlinear Schrödinger equation with quasi-periodically unbounded perturbations. Communications on Pure & Applied Analysis, 2017, 16 (1) : 25-68. doi: 10.3934/cpaa.2017002

[5]

Diogo Gomes, Levon Nurbekyan. An infinite-dimensional weak KAM theory via random variables. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6167-6185. doi: 10.3934/dcds.2016069

[6]

Shaoyong Lai, Yong Hong Wu. The asymptotic solution of the Cauchy problem for a generalized Boussinesq equation. Discrete & Continuous Dynamical Systems - B, 2003, 3 (3) : 401-408. doi: 10.3934/dcdsb.2003.3.401

[7]

Dongfeng Yan. KAM Tori for generalized Benjamin-Ono equation. Communications on Pure & Applied Analysis, 2015, 14 (3) : 941-957. doi: 10.3934/cpaa.2015.14.941

[8]

Michal Fečkan. Bifurcation from degenerate homoclinics in periodically forced systems. Discrete & Continuous Dynamical Systems - A, 1999, 5 (2) : 359-374. doi: 10.3934/dcds.1999.5.359

[9]

Lei Wang, Quan Yuan, Jia Li. Persistence of the hyperbolic lower dimensional non-twist invariant torus in a class of Hamiltonian systems. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1233-1250. doi: 10.3934/cpaa.2016.15.1233

[10]

Lei Jiao, Yiqian Wang. The construction of quasi-periodic solutions of quasi-periodic forced Schrödinger equation. Communications on Pure & Applied Analysis, 2009, 8 (5) : 1585-1606. doi: 10.3934/cpaa.2009.8.1585

[11]

Frank D. Grosshans, Jürgen Scheurle, Sebastian Walcher. Invariant sets forced by symmetry. Journal of Geometric Mechanics, 2012, 4 (3) : 271-296. doi: 10.3934/jgm.2012.4.271

[12]

Shaoyong Lai, Yong Hong Wu, Xu Yang. The global solution of an initial boundary value problem for the damped Boussinesq equation. Communications on Pure & Applied Analysis, 2004, 3 (2) : 319-328. doi: 10.3934/cpaa.2004.3.319

[13]

Tingting Zhang, Àngel Jorba, Jianguo Si. Weakly hyperbolic invariant tori for two dimensional quasiperiodically forced maps in a degenerate case. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6599-6622. doi: 10.3934/dcds.2016086

[14]

Andrea Davini, Maxime Zavidovique. Weak KAM theory for nonregular commuting Hamiltonians. Discrete & Continuous Dynamical Systems - B, 2013, 18 (1) : 57-94. doi: 10.3934/dcdsb.2013.18.57

[15]

Jordi-Lluís Figueras, Àlex Haro. A note on the fractalization of saddle invariant curves in quasiperiodic systems. Discrete & Continuous Dynamical Systems - S, 2016, 9 (4) : 1095-1107. doi: 10.3934/dcdss.2016043

[16]

Henk W. Broer, Carles Simó, Renato Vitolo. Chaos and quasi-periodicity in diffeomorphisms of the solid torus. Discrete & Continuous Dynamical Systems - B, 2010, 14 (3) : 871-905. doi: 10.3934/dcdsb.2010.14.871

[17]

M. Burak Erdoğan, Nikolaos Tzirakis. Long time dynamics for forced and weakly damped KdV on the torus. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2669-2684. doi: 10.3934/cpaa.2013.12.2669

[18]

L. Bakker. A reducible representation of the generalized symmetry group of a quasiperiodic flow. Conference Publications, 2003, 2003 (Special) : 68-77. doi: 10.3934/proc.2003.2003.68

[19]

Boling Guo, Zhaohui Huo. The global attractor of the damped, forced generalized Korteweg de Vries-Benjamin-Ono equation in $L^2$. Discrete & Continuous Dynamical Systems - A, 2006, 16 (1) : 121-136. doi: 10.3934/dcds.2006.16.121

[20]

Yingte Sun, Xiaoping Yuan. Quasi-periodic solution of quasi-linear fifth-order KdV equation. Discrete & Continuous Dynamical Systems - A, 2018, 38 (12) : 6241-6285. doi: 10.3934/dcds.2018268

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (14)
  • HTML views (2)
  • Cited by (0)

Other articles
by authors

[Back to Top]